# SDR 2004UALA00434

- Difficulty date: April 30, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 37,060 hours, 12,957 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta / Str 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DENTED AT STA 618 BELOW STR 17L.  MAJOR REPAIR ACCOMPLISHED.  JETWAY DAMAGE.  DOUBLER REPAIR INSTALLED.
